A weak Néron model with applications to p-adic dynamical systems
Compositio Mathematica, Volume 100 (1996) no. 3, p. 277-304
@article{CM_1996__100_3_277_0,
     author = {Hsia, Liang-Chung},
     title = {A weak N\'eron model with applications to $p$-adic dynamical systems},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {100},
     number = {3},
     year = {1996},
     pages = {277-304},
     zbl = {0851.14001},
     mrnumber = {1387667},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__100_3_277_0}
}
Hsia, Liang-Chung. A weak Néron model with applications to $p$-adic dynamical systems. Compositio Mathematica, Volume 100 (1996) no. 3, pp. 277-304. http://www.numdam.org/item/CM_1996__100_3_277_0/

1 Beardon, A.F.: Iteration of rational functions: complex analytic dynamical systems, New York: Springer-Verlag 1991. | MR 1128089 | Zbl 01542658

2 Bosch, S., Lütkebohmert, W., Raynaud, M.: Néron Models, Berlin: Springer-Verlag 1990. | MR 1045822 | Zbl 0705.14001

3 Bosch, S., Lütkebohmert, W.: Stable reduction and uniformization of abelian varieties I. Math. Ann. 270 (1985) 349-379. | MR 774362 | Zbl 0554.14012

4 Bosch, S., Lütkebohmert, W.: Néron models from the rigid analytic viewpoint. J. reine Angew Math. 364 (1986) 69-84. | MR 817639 | Zbl 0568.14024

5 Bosch, S., Lütkebohmert, W.: Formal and rigid geometry. Math. Ann. 295 (1993) 291-317. | MR 1202394 | Zbl 0808.14017

6 Call, G., Silverman, J.H.: Canonical heights on varieties with morphisms. Compositio Math. volume 89 (1993) 163-205. | Numdam | MR 1255693 | Zbl 0826.14015

7 Davaney, R.L.: An introduction to chaotic dynamical systems. New York: Addison Wesley. | Zbl 0695.58002

8 Ega I:La langage des schémas. Publ. Math. IHES 4 (1960).

9 Ega IV: Etude local des schémas et des morphismes de schémas. Publ. Math. IHES 32 (1967).

10 Hartshorne, R.: Algebraic Geometry. New York: Springer-Verlag, 1977. | MR 463157 | Zbl 0367.14001

11 Lichtenbaum, S.: Curves over discrete valuation ring. Am. J. Math. 90 (1968) 380-405. | MR 230724 | Zbl 0194.22101

12 Morton, P., Silverman, J.H.: Periodic points, multiplicities, and dynamical units, J. Reine Angew. Math. 461 (1995), 81-122. | MR 1324210 | Zbl 0813.11059

13 Mumford, D.: An analytic construction of degenerate curves over complete local fields. Compositio Math. 24 (1971) 129-174. | Numdam | MR 352105 | Zbl 0228.14011

14 Mumford D.: Abelian varieties. Oxford University Press 1974. | Zbl 0326.14012

15 Rumley, R.S.: Capacity theory on algebraic curves, volume 1378 of Lecture Notes in Math. Berlin: Springer-Verlag, 1989. | MR 1009368 | Zbl 0679.14012

16 Serre, J.P.: Trees, Springer-Verlag, Berlin- Heidelberg-New York 1980. | MR 607504 | Zbl 0548.20018

17 SGA I: Revêtements etales et groupe fondamental. Lect. Notes Math. 224, Springer, Berlin, Heideberg, New York (1971). | MR 354651 | Zbl 0234.14002

18 Tate, J.: Rigid analytic spaces. Invent. Math. 12 (1971) 257-289. | MR 306196 | Zbl 0212.25601